Browse Title Index


 
Issue Title
 
Volume 26, Number 2, June 2021 SOME L^q INEQUALITIES FOR POLYNOMIAL Abstract   PDF
Barchand Chanam, N. Reingachan, Khangembam Babina Devi, Maisnam Triveni Devi, Kshetrimayum Krishnadas
 
Volume 11, Number 1, March 2006 SOME NEW CLASSES OF NONCONVEX FUNCTIONS Abstract   PDF
Muhammad Aslam Noor
 
Volume 17, Number 3, September 2012 SOME NEW DIFFERENCE SEQUENCE SPACES DEFINED ON ORLIZE FUNCTION Abstract   PDF
Ab. Hamid Ganie, Neyaz Ahmad Sheikh
 
Volume 24, Number 3, September 2019 SOME NEW FIXED POINT THEOREMS FOR GENERALIZED CONTRACTIONS INVOLVING RATIONAL EXPRESSIONS IN COMPLEX VALUED b-METRIC SPACES Abstract   PDF
Anil Kumar Dubey, Urmila Mishra, Won Hee Lim
 
Volume 17, Number 2, June 2012 SOME NEW GENERALIZATION OF ENESTR{\"O}M KAKEYA THEOREM Abstract   PDF
A. Liman, W. M. Shah, Tawheeda Rasool
 
Volume 23, Number 2, June 2018 SOME NEW HERMITE-HADAMARD TYPE INEQUALITIES VIA CONFORMABLE FRACTIONAL INTEGRALS CONCERNING TWICE DIFFERENTIABLE GENERALIZED RELATIVE SEMI-(r;m,p,q,h1,h2)-PREINVEX MAPPINGS Abstract   PDF
Artion Kashuri, Muhammad Adil Khan, Arshad Iqbal
 
Volume 18, Number 2, June 2013 SOME NEW SEQUENCE SPACES DEFINED BY MODULUS FUNCTION Abstract   PDF
Tanweer Jalal
 
Volume 29, Number 4, December 2024 SOME NEW TOPOLOGICAL STRUCTURES IN LATTICE RANDOM NORMED SPACES Abstract   PDF
Noor Dakhl Rheaf, Shaymaa Alshybani
 
Volume 24, Number 4, December 2019 SOME NEW UNIQUENESS RESULTS FOR FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS Abstract   PDF
Khawlah H. Hussain, Ahmed A. Hamoud, Nedal M. Mohammed
 
Voleme 18, Number 3, September 2013 SOME NOTES ON TVS-CONE 2-METRIC AND 2-METRIC Abstract   PDF
Qian Zhang, Yubo Liu, Meimei Song
 
Volume 14, Number 5, December 2009 (Special Issue) SOME PARTIAL CAUCHY DIFFERENCE EQUATIONS FOR DIMENSION TWO Abstract   PDF
Konrad J. Heuvers
 
Volume 13, Number 2, June 2008 SOME PROPERTIES OF A SUBCLASS OF ANALYTIC FUNCTIONS Abstract   PDF
Khalida Inayat Noor, Wasim Ul-Haq
 
Volume 14, Number 1, March 2009 SOME PROPERTIES OF CERTAIN MEROMORPHICALLY MULTIVALENT FUNCTIONS Abstract   PDF
Jin-Lin Liu, Khalida Inayat Noor
 
Volume 25, Number 1, March 2020 SOME PROPERTIES OF COMMON FIXED POINT FOR TWO SELF-MAPPINGS ON SOME CONTRACTION MAPPINGS IN QUASI αb-METRIC SPACE Abstract   PDF
Budi Nurwahyu
 
Volume 23, Number 3, September 2018 SOME PROPERTIES OF NONCONVEX FUNCTIONS Abstract   PDF
Muhammad Aslam Noor
 
Volume 15, Number 1, March 2010 SOME RADIUS PROBLEMS FOR CERTAIN CLASSES OF ANALYTIC FUNCTIONS WITH FIXED SECOND COEFFICIENTS Abstract   PDF
Khalida Inayat Noor, Muhammad Arif
 
Volume 26, Number 2, June 2021 SOME RADIUS RESULTS OF ANALYTIC FUNCTIONS ASSOCIATED WITH THE SRIVASTAVA-ATTIYA OPERATOR Abstract   PDF
Yong Chan Kim, Jae Ho Choi
 
Volume 27, Number 2, June 2022 SOME RATIONAL F-CONTRACTIONS IN b-METRIC SPACES AND FIXED POINTS Abstract   PDF
Thounaojam Stephen, Yumnam Rohen, M. Kuber Singh, Konthoujam Sangita Devi
 
Volume 12, Number 1, March 2007 SOME REFINEMENTS OF DISCRETE JENSEN'S INEQUALITY AND SOME OF ITS APPLICATIONS Abstract   PDF
Jamal Rooin
 
Volume 15, Number 2, June 2010 SOME REMARKS ON PROXIMAL POINT ALGORITHM IN SCALAR AND VECTORIAL CASES Abstract   PDF
Marius Durea, Radu Strugariu
 
Volume 25, Number 4, December 2020 SOME RESULTS CONCERNING CLOSURE PRODUCTS ON MEROMORPHIC HURWTIZ-ZETA FUNCTION DEFINED BY LINEAR OPERATOR Abstract   PDF
Hishyar Kh. Abdullah
 
Volume 24, Number 1, March 2019 SOME RESULTS IN FIXED POINT THEORY CONCERNING RECTANGULAR b-METRIC SPACES Abstract   PDF
Z. Mostefaoui, M. Bousselsal, Jong Kyu Kim
 
Volume 19, Number 2, June 2014 SOME RESULTS OF FIXED POINT THEOREMS IN CONVEX METRIC SPACES Abstract   PDF
Mehdi Asadi
 
Volume 28, Number 4, December 2023 SOME RESULTS OF GENERALIZED HARDY-ROGER MAPPINGS IN RECTANGULAR b-METRIC SPACES Abstract   PDF
Chatuphol Khaofong, Phachara Saipara, Anantachai Padcharoen
 
Volume 20, Number 1, March 2015 SOME RESULTS ON COUPLED BEST PROXIMITY POINTS IN ORDERED METRIC SPACES Abstract   PDF
V. Pragadeeswarar, Chayut Kongban, M. Marudai, Poom Kumam
 
1151 - 1175 of 1345 Items << < 42 43 44 45 46 47 48 49 50 51 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea